Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 20
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    do Ó, João Marcos and de Souza, Manassés 2016. Trudinger–Moser inequality on the whole plane and extremal functions. Communications in Contemporary Mathematics, Vol. 18, Issue. 05, p. 1550054.


    do Ó, João Marcos and de Oliveira, José Francisco 2016. Concentration-compactness and extremal problems for a weighted Trudinger–Moser inequality. Communications in Contemporary Mathematics, p. 1650003.


    Musil, Vít 2016. Optimal Orlicz domains in Sobolev embeddings into Marcinkiewicz spaces. Journal of Functional Analysis, Vol. 270, Issue. 7, p. 2653.


    Cianchi, Andrea Pick, Luboš and Slavíková, Lenka 2015. Higher-order Sobolev embeddings and isoperimetric inequalities. Advances in Mathematics, Vol. 273, p. 568.


    Bahouri, Hajer Majdoub, Mohamed and Masmoudi, Nader 2014. Lack of compactness in the 2D critical Sobolev embedding, the general case. Journal de Mathématiques Pures et Appliquées, Vol. 101, Issue. 4, p. 415.


    de Souza, Manassés 2014. Existence of solutions to equations ofN-Laplacian type with Trudinger–Moser nonlinearities. Applicable Analysis, Vol. 93, Issue. 10, p. 2111.


    de Souza, Manassés and do Ó, João Marcos 2013. On Singular Trudinger–Moser Type Inequalities for Unbounded Domains and Their Best Exponents. Potential Analysis, Vol. 38, Issue. 4, p. 1091.


    TAN, ZHONG and FANG, FEI 2013. NONTRIVIAL SOLUTIONS FOR N-LAPLACIAN EQUATIONS WITH SUB-EXPONENTIAL GROWTH. Analysis and Applications, Vol. 11, Issue. 03, p. 1350005.


    Feng, Han and Xue, Qingying 2012. Weighted Trudinger inequality associated with rough multilinear fractional type operators. Journal of Inequalities and Applications, Vol. 2012, Issue. 1, p. 179.


    Bahouri, Hajer Majdoub, Mohamed and Masmoudi, Nader 2011. On the lack of compactness in the 2D critical Sobolev embedding. Journal of Functional Analysis, Vol. 260, Issue. 1, p. 208.


    Marcos do Ó, João and de Souza, Manassés 2011. On a class of singular Trudinger-Moser type inequalities and its applications. Mathematische Nachrichten, Vol. 284, Issue. 14-15, p. 1754.


    Edmunds, D. E. 2010. Embeddings, Hardy operators and nonlinear problems. Revista Matemática Complutense, Vol. 23, Issue. 2, p. 267.


    Hencl, Stanislav 2006. Sharp generalized Trudinger inequalities via truncation. Journal of Mathematical Analysis and Applications, Vol. 322, Issue. 1, p. 336.


    Koskela, Pekka and Onninen, Jani 2003. Sharp inequalities via truncation. Journal of Mathematical Analysis and Applications, Vol. 278, Issue. 2, p. 324.


    2003. Sobolev Spaces.


    2003. Sobolev Spaces.


    Edmunds, David E. Gurka, Petr and Opic, Bohumír 1996. Sharpness of embeddings in logarithmic Bessel-potential spaces. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 126, Issue. 05, p. 995.


    Solomyak, M. 1994. Piecewise-polynomial approximation of functions fromH ℓ((0, 1) d ), 2ℓ=d, and applications to the spectral theory of the Schrödinger operator. Israel Journal of Mathematics, Vol. 86, Issue. 1-3, p. 253.


    Adams, R.A 1977. On the Orlicz-Sobolev imbedding theorem. Journal of Functional Analysis, Vol. 24, Issue. 3, p. 241.


    1975.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 3, Issue 3
  • December 1970, pp. 369-373

On the sharpness of a limiting case of the Sobolev imbedding theorem

  • J. A. Hempel (a1), G. R. Morris (a1) and N. S. Trudinger (a2)
  • DOI: http://dx.doi.org/10.1017/S0004972700046074
  • Published online: 01 April 2009
Abstract

A refinement of the Sobolev imbedding theorem, due to Trudinger, is shown to be optimal in a natural sense.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      On the sharpness of a limiting case of the Sobolev imbedding theorem
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      On the sharpness of a limiting case of the Sobolev imbedding theorem
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      On the sharpness of a limiting case of the Sobolev imbedding theorem
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax